# SDR DXTA2010120104338

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 5,885 hours, 4,725 cycles
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 99121943
- Part serial: 07137
- Condition: Failed
- Location: Hyd System
- Part time: 573 hours, 444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE "LOW HYD FLO" ANNUNCIATOR RT SIDE ILLUMINATED AND REMAINED ON UNTIL THE GEAR WAS EXTENDED.   RAN RT ENGINE SELECTED FLAPS DOWN, OPERATED SPEED BRAKES.  DURING FLAP EXTENSION AND STAB MOVEMENT CYCLEC 2 OR 3 TIMES COULD NOT DUPICATE DISCREPANCIES.  SHUTDOWN RT ENG 12-1-10.  REMOVED THE RT PRESSURE FILTER, NO CONTAMINTION NOTED, OK TO INSTALL FILTER.  INSTALLED NEW FILTER IAW ALL MM 29-11-04, REV 30 12-30-00.  R & R RT HYD FLOW CHECK VALVE SWITCH ASSY IN REF TO MM 29-11-04, OPS AND LEAK CHECKED GOOD.
